×

zbMATH — the first resource for mathematics

On quasifree states of the canonical commutation relations. II. (English) Zbl 0239.46067

MSC:
46L05 General theory of \(C^*\)-algebras
46N99 Miscellaneous applications of functional analysis
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Araki, H., and M. Shiraishi, On quasifree states of the canonical commutation relations (I), this issue. · Zbl 0239.46066 · doi:10.2977/prims/1195193785
[2] Araki, H., On quasifree state of CAR and Bogoliubov automorphisms, Publ. RIMS Kyoto Univ. 6 (1971), 385-442. · Zbl 0227.46061 · doi:10.2977/prims/1195193913
[3] Araki, H., and E.J. Woods, Representations of the canonical commutation rela- tions describing a nonrelativistic infinite free Rose gas, /. Math. Phys. 4 (1963), 637-662.
[4] Hagg, R., N. M, Hugenholtz and M. Winnink, On the equilibrium states in quantum statistical mechanics, Comm. Math. Phys. 5 (1967), 215-236. · Zbl 0171.47102 · doi:10.1007/BF01646342
[5] Hugenholtz, N.M., On the factor type of equilibrium states in quantum statis- tical mechanics, Comm. Math. Phys. 6 (1967), 189-193. · Zbl 0165.58702 · doi:10.1007/BF01659975
[6] Hugenholtz, N. M. and J. D. Wieringa, On locally normal states in quantum statistical mechanics, Comm. Math. Phys. 11 (1969), 183-197. · Zbl 0165.58701 · doi:10.1007/BF01645805
[7] Takesaki, M., Tomita’s Theory of Modular Hilbert Algebras and Its Applications, Springer, Berlin, 1970. · Zbl 0193.42502
[8] Kadison, R. V., Strong continuity of operator functions, Pacific /. Math. 26 (1968), 121-129. · Zbl 0169.16902 · doi:10.2140/pjm.1968.26.121
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.